English  |  正體中文  |  简体中文  |  Items with full text/Total items : 90451/105768 (86%)
Visitors : 11004789      Online Users : 622
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version

    Please use this identifier to cite or link to this item: http://asiair.asia.edu.tw/ir/handle/310904400/9509

    Title: Approaches to an occupancy problem resulting from MFSK systems with diversity and majority vote
    Authors: Jyu-Wei Wang
    Keywords: Occupancy problem;M-ary frequency shift keying (MFSK);Diversity transmissions;Majority vote;Multinomial distribution
    Date: 2000-01
    Issue Date: 2010-05-12 09:11:44 (UTC+8)
    Publisher: Asia University
    Abstract: This paper is concerned with a combinatorial probability problem resulting from an M-ary frequency shift keying (MFSK) system with diversity transmissions and majority vote. This problem is equivalent to an occupancy problem concerning the probability that m boxes each contain exactly r balls and each of the remaining n−m boxes has less than r balls resulting from distributing k balls into n boxes. Two approaches based on recursive algorithms to the problem are derived and their computational efficiencies are compared.
    Relation: Applied Mathematics and Computation 107(2-3): 95-101
    Appears in Collections:[光電與通訊學系] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in ASIAIR are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback